MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159002
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).This report also contains the investigation outcome.It was reported that a hamilton-g5 ventilator generated technical fault tf 5507.Patient involvement was reported.However, no medical intervention was required, and no adverse health effects or consequences to the patient were reported.The technical fault occurred after attempts to calibrate the device, including calibration of the pressure at zero and full scale, as well as calibration of the differential pressure (dp) mixer valve.Log files were not provided for further technical analysis.This limitation restricted the ability to perform a detailed retrospective investigation and to confirm the exact sequence of events leading to the technical fault.Therefore, the assessment of the case was conducted based on the available information.Based on the investigation, the most probable root cause of the reported event was identified as a defect in the sensor board.As a corrective action, a replacement sensor board was provided to the customer, which resolved the issue.The case is considered as closed.
 
Event or Problem Description
Hamilton medical ag received the following event description: "tf 5507 happened after calibration attempted to calibrate the pressure at 0 and full scale.Tried calibrating the dp mixer valve" it was reported no health consequences or impact to any patient.No intervention necessary.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
roxana elena huiet
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25215985
Report Number3001421318-2026-00310
Device Sequence Number21276707
Product Code CBK
UDI-Device Identifier07630002802208
UDI-Public(01)07630002802208(11)190830(240)159002
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159002
Device Catalogue Number159002
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown